# SDR ASAA0842948

- Difficulty date: May 11, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- Aircraft time: 46,554 hours, 26,024 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Component: Aft Flap
- Component part number: 6546434370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE INBOARD AFT FLAPS LWR SURFACE IS DENTED AT WBL 89.5.  DENT MEASURES A=.6 Y= .030.  REPAIRED RIGHT INBOARD AFT FLAP TRAILING EDGE LWR SURFACE IAW B737 400 SRM 51 70 10 REPAIR 2 PG 201.
